Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pus filled lump near ears. Can I burst them? Treat them with?

Hello, I have a sore puss-filled lump where my ear joins my scalp , & not for the first time. I have a feeling it might be related to smoking or even coffee drinking. My ears are of reasonable proportions, & they often seem to cause me trouble in this area...I m seemingly forever attempting to burst/lance lumps in the shower etc. Is there anything I can treat it with? I s smoking the only cause? I shower twice a day after exercise, so sweat a reasonable amount too. Thank you Richard.
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
NO LINK TO SMOKING BUT IF YOU STOPysmoking for your sake
it looks like acne vlgaris
keep skin dry no oils
no creams
and no oily foods
take tab doxitab 100 mgm twice a day
apply clindac a gel morning and evening
apply ghistocalamine
do for 3 week and local application can becontinued to keep skin dryour answer hereIT
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor